# SDR IPXA2022082985706

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5457101
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15CABIN FLOOR PANEL #231XCF BROKEN AT THE CORNER DOT 70.25FABBED PANEL 231XCF FROM 5024N400001SS-G, BATCH# 3489461 PER SR EO B757-5320-9692-K
